# SDR DALA2025032802310

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N432DX
- Make and model: Airbus A330-941
- Aircraft serial: 2076
- Aircraft time: 307 hours, 44 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3432 4L ENTRY DOOR ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: SERVICED DOOR ASSIST BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (0880858)
